# SDR DXTA2012010604842

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 10,955 hours, 6,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 07047H5957
- Condition: Failed
- Location: Cockpit
- Part time: 3,691 hours, 2,227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

45 MINUTES INTO FLIGHT RECEIVED RT WINDSHIELD HEAT INOPERATIVE, THAN THE RT WINDSHIELD SHATTERED.   REMOVED AND REPLACED CO-PILOTS WINDSHIELD IAW MM 56-11-00. COMPLETED CABIN PRESS.  FUNCTIONAL CHECK IAW MM 21-00-00 WITH NO DEFECTS NOTED. COMPLIED WITH CO-PILOTS WINDSHIELD HEAT AND TEMP SENSORS OPS CHECK IAW MM 30-41-00 WITH NO DEFECTS NOTED.
